# SDR DALA2018062804272

- Difficulty date: June 19, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 58,364 hours, 26,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FINAL APPROACH, AFTER GEAR EXTENSION, GOT MASTER CAUTION WITH BL SYS LO PRES INDICATION.  FOLLOWED QRH/ECAM PROCEDURE. DECLARED EMERGENCY. MAINTENANCE TROUBLESHOT. REPLACED O-RING ON PLUG FOR BLUE HIGH PRESSURE MANIFOLD. LEAK CHECKS GOOD. CLEANED APU INLET AND COMPARTMENT.
